# SDR SWAA2020072097106

- Difficulty date: July 1, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT Z-ANGLE AT LBL 24; WL 158; STA 500A+6 TO 500I HAS CORROSION AROUND NUTPLATE HOLES; MARKED. / REMOVED CORROSION AT FWD ACRGO COMPARTMENT Z-ANGLE LBL 24 STA 500A+6 TO 500I IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .040 REMAINING .033 LOSS .004 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. CUT OUT DAMAGED AREA AND REMOVED SECTION FABRICATED REPAIR SECTION AND SPLICES; INSTALLED REPAIR SECTION; SPLICES IAW B737 SRM 53-00-53-2R-5 REPAIR 5. (P/N 143A7501-187)
